We consider the regularity of solutions to the problem of minimizing ∫ ω[L(δv(x)) + g(x, v(x))]dx on u0 +W1,20 (ω), where L is not neceßarily differentiable at the origin.

Cellina, A. (2015). A case of regularity of solutions to nonregular problems. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 53(5), 2835-2845 [10.1137/14099646X].

A case of regularity of solutions to nonregular problems

CELLINA, ARRIGO
2015

Abstract

We consider the regularity of solutions to the problem of minimizing ∫ ω[L(δv(x)) + g(x, v(x))]dx on u0 +W1,20 (ω), where L is not neceßarily differentiable at the origin.
Articolo in rivista - Articolo scientifico
Higher differentiability; Nondifferentiable Lagrangians; Regularity of solutions;
Higher differentiability; Nondifferentiable Lagrangians; Regularity of solutions; Control and Optimization; Applied Mathematics
English
2835
2845
11
Cellina, A. (2015). A case of regularity of solutions to nonregular problems. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 53(5), 2835-2845 [10.1137/14099646X].
Cellina, A
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/141320
Citazioni
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
Social impact